Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Columbia, SC

May 6, 20225 counties in South Carolina; Richmond County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at May 6, 2022, 5:10 PM EDT for 5 counties in South Carolina; Richmond County, Georgia. It was in force for 35 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2022, 5:10 PM EDT (21:10 UTC)
Expired
May 6, 2022, 5:45 PM EDT
In force
35 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.25 in
Wind
70.0 mph

Counties Richmond County, GA, Aiken County, SC, Edgefield County, SC, Lexington County, SC, McCormick County, SC, Saluda County, SC

The radar

The Columbia radar (KCAE), 77 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 5:11 PM EDTTSTM WND DMG7 Wnw Edgefield, SCREPORTED THROUGH SOCIAL MEDIA OF SEVERAL LARGE PINES SNAPPED OFF AND ONE BLOCKING THE HIGHWAY AT THE INTERSECTION OF JONES RD AND HWY 283. LOTS OF WIND DEBRIS.
May 6, 5:15 PM EDTTSTM WND GST 438 Nne Aiken, SCAIKEN AWOS AT THE AIKEN MUNICIPAL AIRPORT REPORTED A WIND GUST OF 43 MPH.
May 6, 5:17 PM EDTTSTM WND DMG6 Sse Batesburg, SCSCHP REPORTS TREE IN ROADWAY NEAR PALOMINO RD AND HAVEN RD.
May 6, 5:30 PM EDTHAIL 0.753 N Edgefield, SCMINOR LEAF DAMAGE.
May 6, 5:31 PM EDTHAIL 1Saluda, SCSHERIFF DISPATCH REPORTED QUARTER SIZE HAIL NEAR THE TOWN OF SALUDA.
May 6, 5:32 PM EDTTSTM WND DMG3 Se Saluda, SCSHERIFF DISPATCH REPORTED LOTS OF HAIL AND NUMEROUS TREES DOWN ACROSS THE COUNTY.
May 6, 5:33 PM EDTHAIL 1.251 Nne Saluda, SCHAIL UP TO HALF DOLLAR SIZE FELL CAUSING LEAF DAMAGE ON THE PROPERTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 3:47 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
912 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

796 
WUUS52 KCAE 062110
SVRCAE
GAC245-SCC003-037-063-065-081-062145-
/O.NEW.KCAE.SV.W.0049.220506T2110Z-220506T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
510 PM EDT Fri May 6 2022

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Northern Richmond County in east central Georgia...
  Edgefield County in central South Carolina...
  Southwestern Lexington County in central South Carolina...
  Northern Aiken County in central South Carolina...
  Saluda County in central South Carolina...
  Southeastern McCormick County in central South Carolina...

* Until 545 PM EDT.

* At 509 PM EDT, severe thunderstorms were located along a line
  extending from Johnston to near Aiken State Park, moving northeast
  at 70 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Aiken, North Augusta, Batesburg-Leesville, Aiken Mall, Belvedere,
  Clearwater, Edgefield, Saluda, Johnston, Ridge Spring, Clarks Hill
  Recreation Area, Edgefield County Airport, Hamilton Branch State
  Park, Citizens Park, USC Aiken, Saluda County Airport, J. Strom
  Thurmond Dam, Aiken Municipal Airport, Gloverville and
  Graniteville.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 1 and 44.
 Interstate 520 in South Carolina between mile markers 20 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3397 8205 3395 8204 3396 8201 3413 8187
      3416 8187 3418 8183 3417 8179 3372 8118
      3347 8164 3354 8204 3356 8204 3360 8211
      3359 8214 3363 8220 3375 8225
TIME...MOT...LOC 2109Z 242DEG 59KT 3382 8180 3361 8150 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

MJP
2 follow-up statements
901 
WWUS52 KCAE 062133
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
533 PM EDT Fri May 6 2022

GAC245-SCC065-062143-
/O.CAN.KCAE.SV.W.0049.000000T0000Z-220506T2145Z/
Richmond GA-McCormick SC-
533 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICHMOND AND
SOUTHEASTERN MCCORMICK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central South Carolina.

LAT...LON 3396 8201 3413 8187 3416 8187 3418 8183
      3417 8179 3372 8118 3355 8149 3389 8208
TIME...MOT...LOC 2133Z 242DEG 59KT 3396 8147 3375 8117 

$$

SCC003-037-063-081-062145-
/O.CON.KCAE.SV.W.0049.000000T0000Z-220506T2145Z/
Edgefield SC-Lexington SC-Aiken SC-Saluda SC-
533 PM EDT Fri May 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN EDGEFIELD...SOUTHWESTERN LEXINGTON...NORTHEASTERN
AIKEN AND SALUDA COUNTIES...

At 533 PM EDT, severe thunderstorms were located along a line
extending from near Batesburg-Leesville to 6 miles southwest of
Gaston, moving northeast at 70 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Batesburg-Leesville, Edgefield, Saluda, Johnston, Ridge Spring,
Saluda County Airport, Aiken State Park, Wagener, Pelion, Monetta,
Ward, Strom Thurmond High School, Saluda Co Sheriff's Office, Good
Hope, Northside Fire Station Main, Thor, Emory, Camp Kinard, New
Holland and Samaria Fire Station.

This includes Interstate 20 in South Carolina between mile markers 22
and 44.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3396 8201 3413 8187 3416 8187 3418 8183
      3417 8179 3372 8118 3355 8149 3389 8208
TIME...MOT...LOC 2133Z 242DEG 59KT 3396 8147 3375 8117 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

MJP
033 
WWUS52 KCAE 062143
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
543 PM EDT Fri May 6 2022

SCC003-037-063-081-062153-
/O.EXP.KCAE.SV.W.0049.000000T0000Z-220506T2145Z/
Edgefield SC-Lexington SC-Aiken SC-Saluda SC-
543 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGEFIELD...
SOUTHWESTERN LEXINGTON...NORTHEASTERN AIKEN AND SALUDA COUNTIES WILL
EXPIRE AT 545 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central South Carolina.

LAT...LON 3396 8201 3413 8187 3416 8187 3418 8183
      3417 8179 3372 8118 3355 8149 3389 8208
TIME...MOT...LOC 2143Z 242DEG 59KT 3400 8138 3379 8108 

$$

MJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:56 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, May 6, 3:56 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
356 PM EDT Fri May 6 2022

.SYNOPSIS...
Showers and thunderstorms will develop ahead of an approaching
cold front this afternoon. Some of these thunderstorms will be
strong to severe. Saturday will be cooler and drier with a
chance of showers and perhaps a rumble of thunder in the
northeastern Midlands. Several days of dry weather follow
starting on Sunday with gradually warming temperatures.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Quick update for Severe thunderstorm watch for the Midlands and
CSRA through 10pm. Organized convection lifting north-
northeastward through central GA should move into the CSRA after
4pm and continue northeastward across the Midlands providing a
damaging wind threat. Isolated tornadoes cannot be ruled out but
the primary threat is damaging winds and large hail.

Previous discussion:
Tornado watch issued for the Upstate SC and western NC. The
strongest SR helicity should remain northwest of the CAE CWA and
southwest in Georgia. Severe threat expected to increase for central
SC and east central Georgia later this afternoon into the evening...

Deepening surface low pressure over Kentucky/Indiana early this
afternoon with a trailing cold front moving east of the Mississippi
Valley. Ahead of the front, Precipitable water increase across SC to
around 1.5 inches with southwest low level flow...Warm air advection
appears weak however. Upper level low over Tennessee moving east-
northeast and taking on negative tilt. Upper level divergence will
be increasing over the Carolina as upper level 100 kt jet rounding
the base of the trough moves east. In addition a strong short wave
trough will approach the Carolinas. This will result in strong lift
across the region during time of peak heating...highs in the mid to
upper 80s as the cold front approaches.

Instability appears to be moderate with SB CAPE 1500-2000 J/kg.
Mixed layer CAPE is low at the moment and with gusty winds probably
mixing down lower dew points later in the day...possible limiting
factor. The CAMS suggest a possible storm mode of discrete cells
early, with low tornado threat given the lack of SR Helicity. Then
with a uni-directional strong shear profile late this afternoon, a
squall line ahead of the front 21z-24z with damaging winds the
primary threat along with hail given relatively low wet-bulb zero
height as the upper low approaches. Went with relatively high pops.
The front should push to the east of the area during the 03z- 06z
period tonight. Drier air will filter in behind the front and the
showers should move into the coastal plain. The stronger cold
advection may be delayed until morning so overnight temps only fall
to around 60.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
Upper low will swing over the forecast area Saturday with lower
heights and cooler temperatures with highs in the mid to upper 70s
with mostly cloudy skies. With considerable cooling aloft with the
upper low right over us, could get some showers and maybe even a
thunderstorm to develop, especially in the NE portion of the
forecast area. Saturday night the upper low will shift offshore with
drier air pumping into the forecast area. Overnight lows cooler as
well Saturday night with temperatures in the low to mid 50s.

NW flow aloft across the area Sunday with N flow at the surface with
drier air pumping into the forecast area as PWATs drop to .7 to .8
inches and skies begin to clear from SW to NE. Cold advection and
clouds will keep temperatures in the upper 60s NE to mid 70s SW.
Cold advection will continue overnight with lows in the upper 40s
north and low 50s south.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Good agreement among global models and their ensemble suites in
the low pressure remaining just east of the area with a
blocking ridge preventing it from pushing further downstream.
All euro ensemble members keep PWATs below an inch with
generally northerly flow continuing. Temperatures will slowly
recover into next week, remaining below normal. The low will
slowly shift back to the west by the middle of the week with
some increasing moisture which may lead to showers developing
late in the period, although moisture will still be fairly
limited.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A cold front will approach from the lower Mississippi Valley by this
evening. Ahead of the front, the air mass is becoming moderately
unstable. The CAMS suggest a convective squall line with a few
discrete cells will develop in east central GA then move northeast
through the area during the 20z-24z. Kept the brief period of IFR
conditions as the thunderstorms moves through the area. Clearing
skies in the late evening with mainly mid level ceilings. Winds will
be southwest 15 to 20 knots with a few higher gusts ahead of the
front then shift to west after 12z Saturday. Strato-cumulus may
develop after 12z Saturday as the upper level low moves over the
area and maybe some brief light showers, but VFR conditions expected.

EXTENDED AVIATION OUTLOOK...There will be another chance for showers
on Saturday, especially across the northern CWA as the upper level
low passes by. Patchy early morning stratus/fog possible
particularly at OGB/AGS on Saturday.

EXTENDED AVIATION OUTLOOK...No significant impacts to aviation
expected.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, May 6, 4:39 AM EDT, 12 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
439 AM EDT Fri May 6 2022

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115-
116-135>137-070845-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
439 AM EDT Fri May 6 2022

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

A cold front will bring a line of strong to severe thunderstorms
through the area this afternoon. The main threat will be damaging
winds, isolated tornadoes, and large hail. Brief heavy rainfall will
also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

In the hours before

Local storm report, May 6, 4:58 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
458 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     2 N GROVETOWN           33.48N 82.20W
05/06/2022                   COLUMBIA           GA   AMATEUR RADIO

            REPORTED TREES DOWN AT THE INTERSECTION OF
            HORIZON SOUTH PKWY. AND GATEWAY BLVD.

&&

LCV
Local storm report, May 6, 5:01 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
501 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             2 ENE AUGUSTA DANIEL FI 33.47N 82.01W
05/06/2022  M1.75 INCH       RICHMOND           GA   NWS EMPLOYEE

            REPORTED GOLF BALL SIZE HAIL ALONG SUMMER
            RIDGE DRIVE IN AUGUSTA.

&&

LCV
Local storm report, May 6, 5:05 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
505 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             2 WNW AUGUSTA DANIEL FI 33.48N 82.07W
05/06/2022  E2.00 INCH       RICHMOND           GA   BROADCAST MEDIA

            REPORT FROM MEDIA OF HAIL JUST LARGER THAN 2
            INCHES AT THE FIRST BAPTIST CHURCH AT
            WHEELER ROAD AND JACKSON ROAD.

&&

LCV
Local storm report, May 6, 5:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
507 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             2 NNE BELVEDERE         33.56N 81.93W
05/06/2022  E1.75 INCH       AIKEN              SC   PUBLIC

            SOCIAL MEDIA REPORT OF GOLF BALL SIZE HAIL
            NEAR THE INTERSECTION OF HWY. 25 AND I-20.

&&

LCV
Special weather statement, May 6, 5:09 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Columbia SC
509 PM EDT Fri May 6 2022

SCZ021-022-028-029-031-062145-
Fairfield SC-Richland SC-Sumter SC-Kershaw SC-Lee SC-
509 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of southeastern
Fairfield, northwestern Lee, northwestern Sumter, northeastern
Richland and Kershaw Counties through 545 PM EDT...

At 508 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elgin, or 10 miles east of Dentsville, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Columbia, Camden, Bishopville, Lake Wateree Dam, Dentsville, Lugoff,
Villages at Sandhill, Cassatt, Elgin, Killian, Sesquicentennial State
Park, Lake Carolina, Fort Jackson, Goodale State Park, Woodfield,
Blythewood, Lucknow, North Central High School, Spring Hill and North
Towne Square Shopping Center.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 76 and 116.
 Interstate 77 near mile marker 16, and between mile markers 22 and
29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central South Carolina.

&&

LAT...LON 3397 8087 3423 8102 3447 8052 3420 8024
TIME...MOT...LOC 2108Z 241DEG 41KT 3412 8078

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MG
Local storm report, May 6, 5:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
510 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     1 SSW CLEARWATER        33.49N 81.92W
05/06/2022                   AIKEN              SC   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED TREES DOWN NEAR THE
            INTERSECTION OF SC HWY. 421 AND STORM BRANCH
            ROAD.

&&

LCV

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 2:19 PM EDTSpecial Weather StatementCAELancaster26 min
May 6, 4:28 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell32 min
May 6, 4:40 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick35 min
May 6, 4:57 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Orangeburg33 min
May 6, 5:09 PM EDTSpecial Weather StatementCAEKershaw, Richland36 min
May 6, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEAiken, Bamberg, Barnwell, Calhoun, Clarendon, Lexington and 3 more35 min
May 6, 5:26 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lee, Sumter34 min
May 6, 5:30 PM EDTSpecial Weather StatementCAELancaster30 min
May 6, 5:32 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Richland28 min
May 6, 5:37 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEFairfield, Lexington, Newberry, Richland, Saluda23 min
May 6, 5:39 PM EDTSevere Thunderstorm WarningCAEChesterfield, Lancaster36 min
May 6, 5:46 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell29 min
May 6, 5:54 PM EDTSevere Thunderstorm WarningCAEKershaw, Lee36 min
May 6, 5:56 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Orangeburg, Richland, Sumter34 min
May 6, 5:58 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster32 min
May 6, 5:59 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEFairfield, Kershaw, Lexington, Newberry, Richland31 min
May 6, 6:06 PM EDTSevere Thunderstorm WarningCAEBamberg, Orangeburg24 min
May 6, 6:13 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Newberry18 min
May 6, 6:29 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lancaster31 min
May 6, 6:37 PM EDTSpecial Weather StatementCAEMarlboro23 min
May 6, 6:39 PM EDTSpecial Weather StatementCAEBarnwell36 min
May 6, 7:23 PM EDTSpecial Weather StatementCAECalhoun, Sumter37 min
May 6, 4:03 PM EDTSevere Thunderstorm WarningCAEBurke27 min
May 6, 4:22 PM EDTSevere Thunderstorm WarningCAEBurke, Columbia, McDuffie, Richmond23 min
May 6, 4:45 PM EDTSpecial Weather StatementCAEColumbia, McDuffie30 min
May 6, 5:00 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEColumbia, Lincoln, McDuffie45 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2022Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.